# SDR AALA201712189055

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 59,948 hours, 14,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT MISSING LENS AT SEAT 3E. MAINTENANCE REPLACED LENS IAW AMM 33-51-11, AND PERFORMED A SUCCESSFUL OPS CHECKED.
